# SDR FDEA201011204615

- Difficulty date: November 20, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 69455842
- Condition: Corroded
- Location: 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 27R STRAP CORRODED ON OTBD FLANGE AFT OF STA 1010 CORROSION OUT OF LIMITS.  REMOVED STRAP.  FABRICATED NEW STRAP USING 7075T6 FLAT BAR DIMS 20.5" X 1.3" AND INSTALLED IAW DWG 69-45584 AND SRM 51-30-2.
